# SDR DALA2015080604898

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 52,984 hours, 19,811 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FIRE SEAL CRACKED.  REMOVED AND DRILLED NEW FIRE SEAL IAW DWG.  BEGAN INSTALLING NEW FIRE SEAL IAW DWG VERTICAL FASTENERS NEED INSTALLED, COMPLETED INSTALLATION IAW DWG.
